English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Divergence in lattices in semisimple Lie groups and graphs of groups

MPS-Authors
/persons/resource/persons235177

Drutu,  Cornelia
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235851

Mozes,  Shahar
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236124

Sapir,  Mark
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

Drutu_divergence_2010.pdf
(Any fulltext), 473KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Drutu, C., Mozes, S., & Sapir, M. (2010). Divergence in lattices in semisimple Lie groups and graphs of groups. Transactions of the American Mathematical Society, 362(5), 2451-2505. doi:10.1090/S0002-9947-09-04882-X.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2486-C
Abstract
There is no abstract available